Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/jspui/handle/123456789/16112
Title: The billiard inside an ellipse deformed by the curvature flow.
Authors: Damasceno, Josué Geraldo
Carneiro, Mário Jorge Dias
Ramirez Ros, Rafael
Issue Date: 2015
Citation: DAMASCENO, J. G.; CARNEIRO, M. J. D.; RAMIREZ ROS, R. The billiard inside an ellipse deformed by the curvature flow. Proceedings of the American Mathematical Society, v. 145, artigo 705-719, 2016. Disponível em: <https://www.ams.org/journals/proc/2017-145-02/S0002-9939-2016-13351-0/>. Acesso em: 06 jul. 2022.
Abstract: The billiard dynamics inside an ellipse is integrable. It has zero topological entropy, four separatrices in the phase space, and a continuous family of convex caustics: the confocal ellipses. We prove that the curvature flow destroys the integrability, increases the topological entropy, splits the separatrices in a transverse way, and breaks all resonant convex caustics.
URI: http://www.repositorio.ufop.br/jspui/handle/123456789/16112
metadata.dc.identifier.uri2: https://www.ams.org/journals/proc/2017-145-02/S0002-9939-2016-13351-0/
ISSN: 1088-6826
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_BilliardInsideEllipse.pdf
  Restricted Access
215,6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.